MathSciNet Relay Station
MathSciNet bibliographic data
MR2746138 20F55 (20C15 20F28)
Marin, I.; Michel, J. Automorphisms of complex reflection groups. Represent. Theory 14 (2010), 747–788.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement